# SDR DALA2017072105600

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 85,401 hours, 11,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT RIGHT ROW.  FOUND BLOWN FUSE ON THE POWER SUPPLY AND REPLACED. SYSTEM OPERATION IS NORMAL.
